# SDR TSAA0153090

- Difficulty date: July 23, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N804AL
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21719
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65523254
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IDENTIFIED 1.5 INCH FUSELAGE SKIN CRACK AT BS 727, S16R.  REMOVED TWO PREVIOUS REPAIRS IN THE IMMEDIATE AREA, TRIM OUT DAMAGED AREA, HFEC INSPECTION COMPLETED AROUND TRIM AREA NO DEFECTS NOTED, .040 INCH INSURANCE CUT COMPLETED, VISUALLY INSPECTED AREA UNDER REPAIR DOUBLERS NO DEFECTS NOTED, FABRICATED AND INSTALLED .032 INCH 2024-T3 DOUBLER AND .050 INCH 2024-T3 TRIPLER, FINISHED ALL BARE ALUMINUM WITH ALODINE AND TWO COATS OF BMS 10-11 TYPE 1 PRIMER, INSTALLED COUNTERSINK REPAIR WASHERS AT EXISTING COUNTERSINK LOCATIONS UNDER REPAIR DOUBLER, INSTALLED REPAIR PARTS WITH BMS 5-95 SEALANT BETWEEN FAYING SURFACES AND AROUND EDGES OF REPAIR.  INSTALLED ALL FASTENERS WET WITH BMS-5-95 SEALANT, APPLIED CORROSION INH
